Schizophrenia.com

Uneasy (dazed/confused feeling) while taking abilify/antipsychotics

Hi all,
I really tried to make the title easy to understand but, anyways, I get this uncomfortable feeling while taking abilify, just wondering if anyone else here feels the same?.

Do you guys think this feeling can be treated with something like Cogentin?.

If you experience this feeling, what has helped you?.

I’m desperate because I cannot get off this medication (Abilify) and the feeling is just unbearable.

Thanks in advance guys.

How long have you been on it? It can take about a month for your system to get used to it.

This is something I would contact a nurse about. Go to your team and ask questions and if this is normal.

I felt weird for about three months after taking abilify.

I was having a side effect of extreme anxiety.

They put me on medicine for the anxiety and now I’m fine with the abilify.

I have been on Abilify for about 6 months now, on 400mg through a depot injection. The side effects state that abilify causes Confusion. I hope someone out there knows what that feeling is like and knows what the best treatment is. I’m praying!.

Can you tell us which anxiety medication your taking that has made the anxiety go away?.

Klonopin.

1.5mg daily.

Oh. 6 months is a long time. I’d bring it up with your doctor. You may need to switch meds.

If you can take oral meds then rexulti is very similar to abilify.

Thanks so much!. But do you have to stop taking that after awhile because its a benzo?. Just curious

I’ve taken it for about three years and they have no plan of taking me off.

Alright, I’ll try talking to my doctor then… thanks.

1 Like

Oh ok, well im glad you found a solution, maybe ill give Klonopin a try.

1 Like